# SDR 20000412SH031

- Difficulty date: March 1, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Aircraft time: 2,154 hours
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206340300105
- Part serial: KC452
- Condition: Vibration
- Location: Transmission
- Part time: 2,154 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, A VIBRATION WAS NOTICED.  FOUND A SECTION APPROXIMATELY 3 INCHES LONG HAD BROKEN OFF FROM ONE OF THE FLEX FRAMES.  THE SECTION PUNCTURED THE ROOF PANEL AND NICKED THE FUEL VENT LINE.  (X)
